MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. AQUASHIELD WATER BOTTLE SYSTEM

UNITED STATES ENDOSCOPY GROUP, INC. AQUASHIELD WATER BOTTLE SYSTEM
Model Number 00711540
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2022
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that their aquashield water bottle system did not perform properly resulting in a procedure delay.The procedure was completed successfully.No report of injury.
 
Additional Manufacturer Narrative
The device subject of the reported event has not been returned to steris endoscopy for evaluation.The device history record was reviewed and confirmed the device was manufactured to specification.There have been no other complaints associated with this lot.Statements from the instructions for use packet include, "prime the air/water channel prior to insertion of the endoscope into a patient.If water pressure is low, check to see that the lid cap is tightly closed, and the endoscope connector is firmly attached tothe air/water port connection.If water bottle needs to be replaced, use proper aseptic technique." a steris product specialist provided in-service training on the proper set-up of the aquashield water bottle system.No additional issues have been reported.

Brand Name
AQUASHIELD WATER BOTTLE SYSTEM
Common Device Name
AQUASHIELD WATER BOTTLE SYSTEM
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4403586251
MDR Report Key15293504
Report Number1528319-2022-00041
Device Sequence Number2805911
Product Code FEQ
UDI-Device Identifier00724995183813
UDI-Public00724995183813
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number00711540
Device Catalogue Number00711540
Device Lot Number2200341
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2022
Initial Report FDA Received Date08/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown